# SDR ASAA2017121022832

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 9,120 hours, 3,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RIGHT AFT OVERWING EXIT HAS SEVERAL LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER B737-900 AMM 33-51-01-960-801 - OPS NORMAL.
